# SDR ASAA2022012837283

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 32,868 hours, 10,521 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 21642
- Condition: Faulty
- Location: L Ecs Bay
- Part time: 25,947 hours, 8,138 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON PUSHBACK ON THE AFTER START, CHECKLIST WE DISCOVERED LEFT PACK LIGHT ON , LIGHT EXTINGUISHED UPON RESET. GROUNDED - YES. REMOVED AND REPLACED LH TEMPERATURE CONTROL VALVE IAW B737-900 AMM 21-51-10-000-801 AND 21-51-10-400-801, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002.
